MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ENDOSKELETON TCS INTERBODY SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC ENDOSKELETON TCS INTERBODY SYSTEM; SCREWDRIVER
Model Number 5210-1067-90
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, friend/family member) regarding a patient having pre-operative diagnosis for stenosis.Procedure or technique used was acdf.Levels implanted c3-4.It was reported that while using this driver the tip cracked.It could no longer be used.The small driver bit was broken at the end of the case.The procedure was completed without delay or negative consequences to the patient.There was no fragment left inside the patient.There was no patient symptom reported.There were no further complications reported regarding the event.The product did not come into contact with the patient.When loading a screw, it was discovered it was broken.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected b5 and g2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare professional, friend/family member) regarding a patient having pre-operative diagnosis for stenosis.Procedure or technique used was acdf.Levels implanted c3-4.It was reported that while using this driver the tip cracked.It could no longer be used.The small driver bit was broken at the end of the case.The procedure was completed without delay or negative consequences to the patient.There was no fragment left inside the patient.There was no patient symptom reported.There were no further complications reported regarding the event.The product did not come into contact with the patient.When loading a screw, it was discovered it was broken.

Brand Name
ENDOSKELETON TCS INTERBODY SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21273122
Report Number1030489-2025-00469
Device Sequence Number11714803
Product Code HXX
UDI-Device Identifier00191375052746
UDI-Public00191375052746
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210-1067-90
Device Catalogue Number5210-1067-90
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown